Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Psychiatry
Volume 2012, Article ID 215214, 3 pages
http://dx.doi.org/10.1155/2012/215214
Case Report

Transient Serotonin Syndrome by Concurrent Use of Electroconvulsive Therapy and Selective Serotonin Reuptake Inhibitor: A Case Report and Review of the Literature

1Department of Psychiatry, Sapporo Suzuki Hospital, 1-1-27 Sinkotoni 3jo, Kitaku, Sapporo City, Hokkaido 001-0903, Japan
2Department of Psychiatry, National Center Hospital of Neurology and Psychiatry, 4-1-1 Ogawa Higashi, Kodaira City, Tokyo 187-8551, Japan

Received 6 October 2012; Accepted 30 October 2012

Academic Editors: R. Bussing and Y. Kaneda

Copyright © 2012 Nagahisa Okamoto et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nagahisa Okamoto, Kota Sakamoto, and Maki Yamada, “Transient Serotonin Syndrome by Concurrent Use of Electroconvulsive Therapy and Selective Serotonin Reuptake Inhibitor: A Case Report and Review of the Literature,” Case Reports in Psychiatry, vol. 2012, Article ID 215214, 3 pages, 2012. https://doi.org/10.1155/2012/215214.